Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On finite-sheeted covering mappings onto solenoids
HTML articles powered by AMS MathViewer

by R. N. Gumerov PDF
Proc. Amer. Math. Soc. 133 (2005), 2771-2778 Request permission

Abstract:

We study limit mappings from a solenoid onto itself. It is shown that each equivalence class of finite-sheeted covering mappings from connected topological spaces onto a solenoid is determined by a limit mapping. Properties of periodic points of limit mappings are also studied.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F15
  • Retrieve articles in all journals with MSC (2000): 54F15
Additional Information
  • R. N. Gumerov
  • Affiliation: Department of Mechanics and Mathematics, Kazan State University, Kremlevskaya 18, Kazan, 420008, Tatarstan, Russian Federation
  • Email: renat.gumerov@ksu.ru
  • Received by editor(s): December 16, 2003
  • Received by editor(s) in revised form: April 19, 2004
  • Published electronically: February 25, 2005
  • Communicated by: Alan Dow
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2771-2778
  • MSC (2000): Primary 54F15
  • DOI: https://doi.org/10.1090/S0002-9939-05-07792-0
  • MathSciNet review: 2146226